MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2980-N
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Lack of Effect (4065)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 09/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the implantation of the alto abdominal aortic aneurysm stent system.Approximately three (3) months after the initial procedure, the patient presented with an endoleak type ib.The physician elected to treat the patient by implanting one (1) ovation ix iliac limb.It was reported that the endoleak was resolved, and the patient was in stable condition.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the implantation of the alto abdominal aortic aneurysm stent system.Approximately three (3) months after the initial procedure, the patient presented with an endoleak type ib.The physician elected to treat the patient by implanting one (1) ovation ix iliac limb.It was reported that the endoleak was resolved, and the patient was in stable condition.Additional information: an internal clinical assessment refuted the type 1b endoleak, rather it was determined to be a type 2 endoleak (non-device related).Type 2 endoleaks are anatomy related events and are not caused or contributed by the device.A complaint is not warranted since there is no alleged deficiency related to identity, quality, durability, reliability, safety, effectiveness, or performance of the device.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, endologix practices making at least three good-faith efforts to retrieve a reported adverse event/incident-related device, as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows that the device was properly manufactured and released in accordance with the device master record.The review confirms that there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the alto, type ib endoleak is refuted and determined to be a type ii endoleak.The additional endovascular procedure is confirmed.This is moderately consistent with the reported adverse event/incident.Type ii endoleak is anatomy-related.No procedure-related harms for this complaint were identified.The final patient status was reported as discharged to home on postoperative day one in stable condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Please remove this from your complaint system as there was no device failure; this is no longer considered a complaint.Corrections: b5: describe event or problem has been updated.G3: awareness date has been updated.H6: medical device problem codes: remove code 4065.H6: investigation finding codes: remove code 3233.H6: investigation conclusion codes: remove code 11.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key17844813
Report Number3008011247-2023-00174
Device Sequence Number17230816
Product Code MIH
UDI-Device Identifier00850007370909
UDI-Public(01)00850007370909(17)260320(10)FS031623-14
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/20/2026
Device Model NumberTV-AB2980-N
Device Lot NumberFS031623-14
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/07/2023
Supplement Date Received by Manufacturer11/10/2023
Initial Report FDA Received Date09/29/2023
Supplement Report FDA Received Date12/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX EXTENDER FS042523-27; OVATION IX ILIAC LIMB FS011623-07; OVATION IX ILIAC LIMB FS030623-05; OVATION PRIME FILL POLYMER FF100322-03
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexUnknown